`a`
Related Articles
1

Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities

Kinetic and Related Models  Volume 10, Issue 1, Pages : 33 - 59, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

2

Weighted fast diffusion equations (Part II): Sharp asymptotic rates of convergence in relative error by entropy methods

Kinetic and Related Models  Volume 10, Issue 1, Pages : 61 - 91, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

3

Imperfect bifurcations via topological methods in superlinear indefinite problems

DCDS Supplements  Volume 2015, Issue special, Pages : 1050 - 1059, 2015

Andrea Tellini - (email)

 Abstract       References       Full Text      Related Articles      

4

Global gradient estimates in elliptic problems under minimal data and domain regularity

Communications on Pure and Applied Analysis  Volume 14, Issue 1, Pages : 285 - 311, 2014

Andrea Cianchi - (email), Vladimir Maz'ya - (email)

 Abstract       References       Full Text      Related Articles

5

Optimization problems for the energy integral of p-Laplace equations

DCDS Supplements  Volume 2013, Issue special, Pages : 301 - 310, 2013

Antonio Greco - (email), Giovanni Porru - (email)

 Abstract       References       Full Text      Related Articles      

6

Symmetry breaking and other features for Eigenvalue problems

DCDS Supplements  Volume 2011, Issue Special, Pages : 61 - 70, 2011

Claudia Anedda - (email), Giovanni Porru - (email)

 Abstract       Full Text      Related Articles      

7

A remark on Hardy type inequalities with remainder terms

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 801 - 807, 2010

Angelo Alvino - (email), Roberta Volpicelli - (email), Bruno Volzone - (email)

 Abstract       References       Full Text      Related Articles

8

Existence results for nonlinear elliptic equations related to Gauss measure in a limit case

Communications on Pure and Applied Analysis  Volume 7, Issue 6, Pages : 1497 - 1506, 2008

Giuseppina di Blasio - (email), Filomena Feo - (email), Maria Rosaria Posteraro - (email)

 Abstract       Full Text      Related Articles

9

Steiner symmetric vortices attached to seamounts

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 663 - 674, 2004

B. Emamizadeh - (email), F. Bahrami - (email), M. H. Mehrabi - (email)

 Abstract       Full Text      Related Articles